It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 Showing 1 - 20 of 76 for 120 mg accutane. (0.027 seconds)


... Hi everyone, you may know me on the boards. I had an amazing experience with accutane about a year ago and acne came back x 10 about 5 months after. Anyways, I am on my second treatment and exactly 4 months 25 days in. ... (5 replies)
... her if I could go on accutane. My brother experienced no side effects except a rash here and there and chapped lips. She was all for it and so the adventure of accutane began. ... (47 replies)
... itis has been reported in patients with either elevated or normal serum triglyceride levels. In rare instances, fatal hemorrhagic pancreatitis has been reported. Accutane should be stopped if hypertriglyceridemia cannot be controlled at an acceptable level or if symptoms of pancreatitis occur. ... (20 replies)

Accutane Journal
Feb 14, 2005
... This is my first time posting on this thread, but I decided to start because I feel that my experience may be of benefit to those thinking about accutane or further behind me in the treatment. ... (672 replies)
... I very much think you should increase your dosage. I weigh about 180 pounds and was on 120 mg!! I mean that was way too much but still i think increasing your dosage to 80 mg and then even maybe 100 mg later would be the best. ... (47 replies)
Accutane?
Aug 10, 2004
... Jade I couldn't agree with you more. I do have a couple questions for you though. My situation is I'm on my second course of accutane Month 1 - 80 mg (cleared up bit, but broke out near end of month) Month 2 - 100 mg (Didn't clear up much kind stayed the same) Month 3 - 120 mg (Broke out huge, like above and beyond anything I have ever seen on my face, unreal break... (102 replies)
... sure but I believe it was probably just the fact that the accutane was wearing off after the first treatment. ... (47 replies)
... I've lost about 10 pounds, down to 168 and I am on 120 mg of accutane. The weird part is my acne got suvere once I got upped to 120 mg from 100 mg and is just starting to slow down. i really hope this clears me, I am getting absolutely no side effects except very minor dry lips. ... (43 replies)
... It's been two days so far at 80 mg a day and already im noticing that my oily skin is not so oily anymore. As a matter of fact my skin looks relatively good and seems to be improving instantly. ... (68 replies)
... I feel ya Llouis. I was on accutane for 6months. ... (9 replies)
... i took 120 mg every day for 5 monhs. first month i was on 80 mg ED... ... (7 replies)
... First off, let me say that Accutane worked for me. Oh boy, it really did a piece of WORK on me. ... (19 replies)
... hey, im almost done my fourth month of accutane, im only supposed to be on a 5 month treatment. i am 5'9, 135 pounds and started at 80 mg and got my dosage upped to 120 mg (derm. recommended 160 mg but i thought that was entirely too high for my weight) and when i started accutane, i had mild, but sometimes cystic, and always persistent acne and it was ONLY on my chin, my... (5 replies)
... back.. it was horrible and it damaged my self esteem so much. I went on accutane, and got up to 120 mg per day during the 4th month i believe.. i stayed on for 6 months, the last month being just 40 mg a day. ... (16 replies)
... acne sometimes cystic. I don't regret doing accutane I really think it's helped minimize it. However, its definetely not a cure. My PA is now having me try spiro. ... (7 replies)
Accutane Problem
Aug 11, 2004
... I've been on 120 mg for 2 and a half months now and when I first got upped in the 3rd month from 100 mg to 120 mg is when the chaos started. ... (2 replies)
... This time around I'm taking the same route as my first treatment and even staying on 80 mg for the whole cycle. I do have benzamycin cream which i now use ONLY as a spot treatment for white heads. ... (179 replies)
... e. If you go on a low dose you will be on much longer and the probability of it working long term is less. I think the standard dosage for the entire course is 120 mg for every kg of bodyweight. So, if you weighed say 160 lbs. that would be about 60 mg for 5 months. ... (7 replies)
... tty bad.. moderate so i went on my 2nd treatment. The 2nd broke me out horribly. I went on for about 5 months then finally my derm said i hit the max amount of accutane you can have in a treatment and i went off. About a month after I went off it started clearing and then when i got benzamycin cream that really helped a lot. ... (68 replies)
Accutane?
Aug 9, 2004
... I'm on my 2nd dose of accutane at the absolute maximum dose of 120 mg per day. The only side effect I have ever experienced is dry lips, and there was this other side effect I can't remember..... ... (102 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 05:15 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!